トップページ  > 教員個別情報  > 論文 等

静岡大学教員データベース - 教員個別情報 : 菊地 光嗣 (KIKUCHI Koji)

論文 等

【論文 等】
[1]. 有界変動函数の理論とその応用
数学 69/4 362-386 (2017年) [査読] 有 [国際共著論文] 該当しない
[責任著者・共著者の別] 責任著者
[著者] 菊地光嗣
[2]. Constructing a solution to an evolution equation having a strong viscosity term of p-growth
Proceedings of the Internationa Conference Functional Analysis and Applications (vol)/(num) 55- 71 (2014年) [査読] 無 [国際共著論文] 該当しない
[責任著者・共著者の別] 責任著者
[著者] 菊地 光嗣
[3]. Existence and uniqueness of a solution in the space of BV functions to the equation of a vibrating membrane with a "viscosity" term
Journal of Calculus of Variations 2013/ - (2013年) [査読] 有 [国際共著論文] 該当しない
[責任著者・共著者の別] 責任著者
[著者] 菊地 光嗣
[4]. Linear approximation of a system of quasilinear hyperbolic equations having linear growth energy functional
Proceedings of Seminar on Partial Differential Equations in Osaka 2012 (vol)/(num) 141- 150 (2013年) [査読] 無 [国際共著論文] 該当しない
[責任著者・共著者の別] 責任著者
[著者] 菊地 光嗣
[5]. Constructing a solution in time semidiscretization method to anequation of vibrating string with an obstacle
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 71/12 e1227-e1232 (2009年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[6]. Linear approximation for equations of motion of vibrating membrane with one parameter
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN 60/1 127-169 (2008年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[7]. Minimizing movement method for second order hyperbolic equations
Seminar Notes of Math. Sci., Ibaraki Univ. 9/ 72-80 (2006年) [査読] 無
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[8]. An identity in constructing approximate gradient flows for quasiconvex functionals
北海道大学数学講究録 98/ 1-6 (2005年) [査読] 無
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[9]. Analysis of quasilinear hyperbolic equations in the space of BV functions
数理解析研究所講究録 1315/ 58-76 (2003年) [査読] 無
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[10]. (英語題名と同じ)(書評)
数学 54/3 329-331 (2002年)
[責任著者・共著者の別] 責任著者
[11]. A remark on Dirichlet boundary condition for the nonlinear equation of motion of a vibrating membrane
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 47/ 1039-1050 (2001年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[12]. Constructing gradient flows for quasiconvex functionals
数理解析研究所講究録 1181/ 92-109 (2001年) [査読] 無
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[13]. A numerical approach to the asymptotic behavior of solutions of a one-dimensional free boundary problem of hyperbolic type
Japan. J. Indust. Appl. Math. 18/1 43-58 (2001年) [査読] 有
[責任著者・共著者の別] 共著者
[著者] [責任著者]Hitoshi Imai [共著者]Koji Kikuchi,Kazuaki Nakane,Seiro Omata,,Tomomi Tachikawa
[14]. An analysis of the nonlinear equation of motion of a vibrating membrane in the space of BV functions
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN 52/4 741-766 (2000年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[15]. A free boundary problem for a one dimensional hyperbolic equation
Adv. Math. Sci. Appl. 9/2 775-786 (1999年) [査読] 有
[責任著者・共著者の別] 共著者
[著者] [責任著者]Koji Kikuchi [共著者]Seiro Omata
[16]. Constructing weak solutions in a direct variational method and an application of varifold theory
JOURNAL OF DIFFERENTIAL EQUATIONS 150/1 1-23 (1998年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[17]. On Markov process generated by pseudodifferential operators of variable order
OSAKA JOURNAL OF MATHEMATICS 34/2 319-335 (1997年) [査読] 有
[責任著者・共著者の別] 共著者
[著者] [責任著者]Koji Kikuchi [共著者]Akira Negoro
[18]. Constructing weak solutions in a direct variational method and an application of varifold theory
Abstracts of Invited Lectures and Short Communications Delivered at the Seventh International Colloquium on Differential Equations / 115 (1996年)
[責任著者・共著者の別]
[19]. A free boundary problem for one dimensional hyperbolic equation(共著)
RIMS Kokyuroku 951/ 120-125 (1996年)
[責任著者・共著者の別]
[20]. On numerical methods for a free boundary problem governed by a hyperbolic equation(共著)
The Institute of Statistical Mathematics Cooperative Research Report 85/ 49-54 (1996年)
[責任著者・共著者の別]
[21]. Pseudodifferential operators and Sobolev spaces of variable order of differentiation(共著)
Reports of Faculty of Liberal Arts, Shizuoka University, Sciences 31/ 19-27 (1995年)
[責任著者・共著者の別]
[22]. A Remark on the Point Spectrum of the First Order Differential Operator with Discontinuous Coefficients
Reports of Faculty of Liberal Arts, Shizuoka Univ. , (Sciences) 27 (1992年)
[責任著者・共著者の別]
[23]. Limiting amplitude principle for acoustic propagators in perturbed stratified fluids(共著)
JOURNAL OF DIFFERENTIAL EQUATIONS 93/2 (1991年) [査読] 有
[責任著者・共著者の別] 共著者
[著者] [責任著者]Koji Kikuchi [共著者]Hideo Tamura
[24]. Limiting amplitude principle for acoustic propagators in perturbed stratified fluids(共著)
Proc. Japan Acad. 65/7 (1989年)
[責任著者・共著者の別]
[25]. Scattering theory for first order systems with long-range perturbations : the existence of the modified wave operators
OSAKA JOURNAL OF MATHEMATICS 25/3 (1988年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[26]. Steady-state wave propagation problem in inhomogeneous anisotropic media including crystals
OSAKA JOURNAL OF MATHEMATICS 24/3 (1987年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi
[27]. A result on the scattering theory for first order systems with long-range perturbations
Proc. Jpan Acad. 63/6 (1987年)
[責任著者・共著者の別]
[28]. Asymptotic behavior at infinity of the Green function of a class of systems including wave propagation in crystals
OSAKA JOURNAL OF MATHEMATICS 22/3 (1985年) [査読] 有
[責任著者・共著者の別] 責任著者
[著者] Koji Kikuchi